Mixed-type functional differential equations: A numerical approach

Hdl Handle:
http://hdl.handle.net/10034/209950
Title:
Mixed-type functional differential equations: A numerical approach
Authors:
Ford, Neville J.; Lumb, Patricia M.
Abstract:
This preprint discusses mixed-type functional equations.
Affiliation:
University of Chester
Citation:
Journal of Computational and Applied Mathematics, 229(2), 2009, pp. 471-479
Publisher:
Elsevier
Journal:
Journal of computational and applied mathematics
Publication Date:
29-Oct-2007
URI:
http://hdl.handle.net/10034/209950
DOI:
10.1016/j.cam.2008.04.016
Additional Links:
http://www.journals.elsevier.com/journal-of-computational-and-applied-mathematics
Type:
Preprint
Description:
This is a PDF version of a preprint submitted to Elsevier. The definitive version was published in Journal of computational and applied mathematics and is available at www.elsevier.com
ISSN:
0377-0427
EISSN:
1879-1778
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorFord, Neville J.en
dc.contributor.authorLumb, Patricia M.en
dc.date.accessioned2012-02-08T11:39:29Zen
dc.date.available2012-02-08T11:39:29Zen
dc.date.issued2007-10-29en
dc.identifier.citationJournal of Computational and Applied Mathematics, 229(2), 2009, pp. 471-479en
dc.identifier.issn0377-0427en
dc.identifier.doi10.1016/j.cam.2008.04.016en
dc.identifier.urihttp://hdl.handle.net/10034/209950en
dc.descriptionThis is a PDF version of a preprint submitted to Elsevier. The definitive version was published in Journal of computational and applied mathematics and is available at www.elsevier.comen
dc.description.abstractThis preprint discusses mixed-type functional equations.en
dc.publisherElsevieren
dc.relation.urlhttp://www.journals.elsevier.com/journal-of-computational-and-applied-mathematicsen
dc.subjectmixed-type functional differential equationsen
dc.titleMixed-type functional differential equations: A numerical approachen
dc.typePreprinten
dc.identifier.eissn1879-1778en
dc.contributor.departmentUniversity of Chesteren
dc.identifier.journalJournal of computational and applied mathematicsen
This item is licensed under a Creative Commons License
Creative Commons
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.